논문KCI 등재
Stable minimal hypersurfaces in a Critical Point Equation
대한수학회 (The Korean Mathematical Society)|2005.10|대한수학회논문집 (Communications of the KMS)|제20권 제4호|pp. 775-779
0
조회
0
다운로드
1
인용
0
참고문헌
주제분류수학
초록
Abstract
On a compact n¡dimensional manifold Mn , a criti cal point of the total scalar curvature functional, restricted to the space of metrics with constant scalar curvature of volume 1, sati .es the critical point equation (CPE), given by zg = s0¤g (f). It has been conjectured that a solution (g, f) of CPE is Einstein. The purpose of the present paper is to prove that every compact stable minimal hypersurface is in a certain hypersurface of Mn under an assumption that Ker(s0¤g ) = 0.
참고문헌 (4)
- "Manifolds of Riemannian Metrics with Prescribed Scalar Curvature", 80, pp.479~484 (1974)
- "Critical points and conformally °at metrics", 37(3), pp.641~648 (2000)
- "Critical points of the scalar curvature functionals on the space of metrics of constant scalar curvature", 103, pp.135~142 (2000)
- "The critical point equation on a three dimensional compact manifold", 131, pp.3221~3230 (2003)
관련 논문AI추천
The critical point equation on a four dimensional warped product manifold장정욱, 황승수대한수학회 · 대한수학회보2006 · 제43권 제4호Some remarks on stable minimal surfaces in the critical point of the total scalar curvature황승수대한수학회 · 대한수학회논문집2008 · 제23권 제4호On G-invariant minimal hypersurfaces with constant scalar curvature in S^5소재업대한수학회 · 대한수학회논문집2002 · 제17권 제2호Critical points and warped product metrics장정욱, 황승수대한수학회 · 대한수학회보2004 · 제41권 제1호Some Estimates for Compact Hypersurfaces in Hyperbolic SpaceAzam Etemad대한수학회 · 대한수학회보2005 · 제42권 제1호Stability of total scalar curvature and the critical point equation윤갑진, 황승수대한수학회 · 대한수학회보2024 · 제61권 제1호
이 간행물의 다른 논문 (22건)
특수함수의 q-유사에 관한 소고손진우pp. 623-640A Galois extension with Galois group dihedral group or generalized quaternion group황윤성pp. 641-644An action of a Galois group on a tensor product황윤성pp. 645-648Skew enveloping algebras and Poisson enveloping algebras오세권, 조은희pp. 649-655Green functions on the p-adic vector space임경수, 손진우pp. 657-669
